The Stomach Gets Bloated After Taking Ulcer Medicine?

Illustration of The Stomach Gets Bloated After Taking Ulcer Medicine?
Illustration: The Stomach Gets Bloated After Taking Ulcer Medicine? i.pinimg.com

Doctor, I am 23 years old, complaints from Sunday have not poop and flatulence, yesterday had a chance to see a local doctor and he said I had stomach ulcers and my stomach acid rose, finally given inpepsa medicine but I felt my stomach getting bloated and uncomfortable, until even now it’s not poop.

1 Answer:

Hi Syifa,

Thank you for asking HealthReplies.com.

Indeed, complaints that you experience can be caused by an increase in stomach acid, or in the medical realm called dyspepsia syndrome. This condition can occur due to organic disorders, such as gastritis (inflammation of the stomach mucosa), peptic ulcers, gastric cancer, cholangitis (inflammation of the bile), cholelithiasis (gallstones), pancreatitis (inflammation of the pancreas), side effects of drugs, or also causes that are idiopathic (bile inflammation) unknown originator). Frequently, dyspeptic syndrome sufferers will feel bloated stomach, nausea, shortness of breath, burning, heat, and also experience gastrointestinal motility disorders, can be vomiting, diarrhea, or constipation. Complaints are usually burdensome if you often eat late or also consume foods that trigger inflammation in the digestive tract, such as spicy foods, fatty foods, and so on. Hormonal changes (such as approaching menstruation), psychological pressure, side effects of taking certain medications (such as pain medications), and obesity can also aggravate this complaint.

Handling of dyspepsia syndrome can be done with several approaches, including one of them by administering a stomach acid neutralizing drug, such as sucralfate (which is contained in inpepsa). This drug works by coating the wound in the stomach wall so as to prevent damage to the gastric mucosa caused by increased stomach acid production. With the consumption of this drug, bile salt production can also be suppressed, regeneration of stomach cells will also be increased. Indeed, the consumption of this drug can cause nausea, bloating, and other uncomfortable sensations in the stomach. However, this complaint will usually only appear temporarily and will improve by itself after a few days of consumption of the drug.

Of course, treatment is not the only key to managing dyspepsia syndrome. To achieve optimal healing, you need to also balance it with a healthy lifestyle, namely by:

Manage stress well, don't think too much Eat disciplined and orderly, don't procrastinate When it feels bloated, eat foods that are easily digested first, such as soup foods, porridge, reduce vegetables and fruits that contain a lot of gas Reduce consumption of acidic foods, spicy, and contain excessive fat Don't consume excessive caffeinated drinks Avoid taking other drugs carelessly without doctor's advice Drink plenty of water Active move, don't sit too much Diligently exercising Keep your ideal body weight If by consuming drugs and taking care steps as mentioned above your complaints still not getting better, do not hesitate to go back to the doctor or a specialist in internal medicine

I hope this helps.

: by

Related Question

Frequent Abdominal Pain And Flecks Accompanied By Blood Clots During Pregnancy?

Frequent Abdominal Pain And Flecks Accompanied By Blood Clots During Pregnancy?

(1 year ago)

I am 31 years old and I am pregnant with my third child. Initially I often had stomach aches like someone came out of my missV and had difficulty defecating. I was 14 May in the ul...

Lower Stomach Pain And Continued Urination.?

Lower Stomach Pain And Continued Urination.?

(1 year ago)

Hi I want to ask in my 1 month 2x my menstruation on 5 and on 24 I have menstruation after I finish my period and now I have a stomach ache and urinating truz, if holding back urin...

Can 8-month-old Babies Consume Strawberries?

Can 8-month-old Babies Consume Strawberries?

(1 year ago)

, I want to ask questions. Can 8-month-old babies be given strawberries?...

Leave a Reply

Your email address will not be published. Required fields are marked *